Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

High levels of ASO, all tests normal. Joint pains, cannot find root cause. What could this be?

I have levels of ASO 1,100 I have seen a allergist , dermotolist, ENT , pcc, an infectour control doc had x ray, echo, punch biopsy , blood and urine tests. All the doc just keep sending me for tests. Is there anything I can do? This has been going on for a year now. The dotors no I can not afford this and i am already 1,200 in debt because of this. I am so tied all the time, itch , have hives . Coffee is not working, creams they have given me do not work, I have become resisteant to beneradryl. I am confused and have joint pain. My knee are swalloen and hands too
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
I am sorry to note your current state and the condition you describe (briefly) 'tired all the time, itch, hives' is urticaria. In your case, you may have an autoimmune component to this that would explain the joint pain, and athritis/synovitis.
What did the punch biopsy reveal?
If it showed possible vasculitis, then this is urticaria vasculitis and you will need low-dose immunosuppressants for 3-6 months which should control things.
The choice of immunosuppressants would depend how badly it is affecting you now, and there are several of these drugs.
A copy of the results would have been helpful and your Allergist/Immunologist should be the first ones to deal with this.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor